Matematychni Studii
Vol. 45, No.1, 2016

CONTENTS

Contents
On solutions of linear differential equations of arbitrary fast growth in the unit disc
Semochko N. S.
Sufficient conditions of boundedness of $L$-index in joint variables
Bandura A. I., Bordulyak M. T., Skaskiv O. B.
To problem of description of analytic functions in the unit disk with prescribed orders (in Ukrainian)
Kravets M. Ya.
On continuous extensions of Orlicz-Sobolev classes (in Russian)
Afanasieva O. S., Salimov R. R.
Existence of optimal control in the coefficients for problem without initial condition for strongly nonlinear parabolic equations
Bokalo M. M., Tsebenko A. M.
Determination of a minor coefficient in a time-fractional diffusion equations
Lopushanska H. P.
Discontinuity points of separately continuous mappings with values in the Sorgenfrey line (in Ukrainian)
Maslyuchenko V. K., Myronyk O. D.
On uniformly discrete subsets in uniform spaces and topological groups
Banakh T., Gabriyelyan S., Protasov I.
Commutative algebras of Toeplitz operators on the strip (in Russian)
Lysenko Z. M.

PROBLEM SECTION

Some problems on plurisubharmonic singularities
Rashkovskii A.

CHRONICLE

Mykola Jaroslavovych Komarnytskyi
(25.05.1948 -- 20.04.2016)
Andr≥y Andr≥jovych Kondratyuk
(5.02.1941 -- 22.04.2016)

Matematychni Studii
matstud.org.ua